Our expert says:
This, and the issue of sexual side-effects of antidepresants, seems to get asked almost every day. It bothers me that so many doctors seem to prescribe these drugs withou poperly disussing potential side-effects with people.
Some degree of weight gain is seen on most antidepressants in SOME of the people who take them, but not in all, and you may not experience this effect with another AD. Discuss this with your prescribing doc. I would NOT recommend combining it with Duromine at all.
Meanwhile, more attention to diet and exercise should also help
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.